# SDR CA081002001

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 340A
- Aircraft time: 8,129 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: SA24SDX111
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR INTERMITTENTLY WOULD NOT RETRACT.  FOUND ANNUNCIATOR PRESS TO TEST SWITCH INTERMITTENT.
